MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; CATHETER, UMBILICAL ARTERY

CARDINAL HEALTH, INC. ARGYLE; CATHETER, UMBILICAL ARTERY
Model Number 8888160531
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
While suturing a umbilical catheter argyle" vessel 3.5 fr.15 inch dual lumen, it inadvertently broke at 8 cm and was unable to be retrieved.A chest x-ray was immediately taken and the line fragment was in the inferior vena cava.The newborn patient was transferred via lifeflight to a children's specialty hospital.The newborn patient was taken to interventional radiology where they were able to retrieve the fragment from the left pulmonary artery.

Brand Name
ARGYLE
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
MDR Report Key11684776
Report Number11684776
Device Sequence Number3015519
Product Code FOS
UDI-Device Identifier20884527005175
UDI-Public(01)20884527005175(17)250330(10)2011900052
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/06/2021
Report Date (Section F) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888160531
Device Catalogue Number8888160531
Device Lot Number2011900052
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/19/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Weight1
Date Report Sent to FDA04/06/2021